# SDR AUS20020801

- Difficulty date: May 2, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Contaminated
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: NR
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOWNLOCK SWITCH AND DOOR UPLOCK SWITCH CONTAMINATEDWITH DIRT AND GREASE.
